MAUDE Adverse Event Report: ABBOTT IDENTITY ADX XL DR; IMPLANTABLE PACEMAKER PULSE GENERATOR

ABBOTT IDENTITY ADX XL DR; IMPLANTABLE PACEMAKER PULSE GENERATOR
Model Number 5386
Medical Device Problem Code Pacing Problem (1439)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/25/2021
Type of Reportable Event Malfunction
Event or Problem Description
During a clinic follow-up, the low voltage output pacing on the device was lower than the programming minimum voltage.The device was reprogramming as an interim resolution as the device is anticipated to be explanted due to normal elective replacement indicator.The patient was stable and will continue to be monitored.
 
Event or Problem Description
Additional information was received stating the device was explanted and replaced due to normal elective replacement indicator.
 
Additional Manufacturer Narrative
The reported event of pacing problem was not confirmed.The device was received at elective replacement level which occurred post-explant reaching end of service during the analysis.Review of the device image indicates auto-capture was enabled and the device was in high output mode at times consistent with the false replacement alert observed in the field.Electrical tests performed, after replacing the original battery indicates normal functionality, and output verification found normal pacing parameters.Additional results not related to the reported event found the pacer did not meet projected longevity from elective replacement to end of service level, caused by unknown source, indicating premature depletion.

Brand Name
IDENTITY ADX XL DR
Common Device Name
IMPLANTABLE PACEMAKER PULSE GENERATOR
Manufacturer (Section D)
ABBOTT
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ABBOTT
15900 valley view court
sylmar CA 91342
Manufacturer Contact
sonali arangil
15900 valley view court
sylmar, CA 91342
MDR Report Key12447194
Report Number2017865-2021-30012
Device Sequence Number3382900
Product Code DXY
UDI-Device Identifier05414734507011
UDI-Public05414734507011
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
P880086
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2008
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2009
Device Model Number5386
Device Catalogue NumberEX1151
Device Lot Number2958169
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/03/2021
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 08/26/2021
Supplement Date Received by Manufacturer08/26/2021
12/16/2021
Initial Report FDA Received Date09/09/2021
Supplement Report FDA Received Date09/24/2021
12/21/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/01/2008
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown